# SDR 9719589605

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, EMERGENCY LIGHTS AT FORWARD ENTRY, SERVICE ENTRY, AND COCKPIT OVERHEAD FAILED TEN MINUTE TEST.  REPLACED BATTERIES IN BATTERY PACK, OPERATIONAL CHECK NORMAL.
